# SDR SWIA200717982

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 15,202 hours, 12,448 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FOUND CRACK ON TOP OF MAIN ENG SUPPORT BEAM BELOW LEFT CARGO FIRE BOTTLE ON RIGHT CORNER OF FIRE DETECTION LOOP BRACKET, DISCOVERED DURING SERVICE CHECK INSPECTION.  TEMPORARILY REPAIRED WITH DOUBLER IAW CRJ REO 601R-53-61-2093 .
